Download this issue
 Download this issue For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
 
Author index
To appear
 
Other MSP journals
Structure constants of $\mathcal{U}(\mathfrak{sl}_2)$
541–550

Alexia Gourley and Christopher Kennedy

Conjecture $\mathcal{O}$ holds for some horospherical varieties of Picard rank 1
551–558

Lela Bones, Garrett Fowler, Lisa Schneider and Ryan M. Shifler

Condensed Ricci curvature of complete and strongly regular graphs
559–576

Vincent Bonini, Conor Carroll, Uyen Dinh, Sydney Dye, Joshua Frederick and Erin Pearse

On equidistant polytopes in the Euclidean space
577–595

Csaba Vincze, Márk Oláh and Letícia Lengyel

Polynomial values in Fibonacci sequences
597–605

Adi Ostrov, Danny Neftin, Avi Berman and Reyad A. Elrazik

Stability and asymptotic analysis of the Föllmer–Schweizer decomposition on a finite probability space
607–623

Sarah Boese, Tracy Cui, Samuel Johnston, Sylvie Vega-Molino and Oleksii Mostovyi

Eigenvalues of the sum and product of anticommuting matrices
625–632

Vadim Ponomarenko and Louis Selstad

Combinatorial random knots
633–654

Andrew Ducharme and Emily Peters

Conjugation diameter of the symmetric groups
655–672

Assaf Libman and Charlotte Tarry

Existence of multiple solutions to a discrete boundary value problem with mixed periodic boundary conditions
673–681

Kimberly Howard, Long Wang and Min Wang

Minimal flag triangulations of lower-dimensional manifolds
683–703

Christin Bibby, Andrew Odesky, Mengmeng Wang, Shuyang Wang, Ziyi Zhang and Hailun Zheng

Some new Gompertz fractional difference equations
705–719

Tom Cuchta and Brooke Fincham